# SDR CA971015027

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr Tape
- Part number: 5224058002
- Condition: Broken
- Location: Cockpit
- Component: Collins, CVR
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

(CAN) COCKPIT CVR FAILED TEST FUNCTION, CONTINUOUS TAPE REPLACED SERVICEABLE.
